# SDR VNAA202511210012

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead Web
- Part number: CC67033166951
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB BTW FS195 TO FS205 AND WL79.50 INTERNAL STRUCTURE AT FWD EQUIPMENT COMPARTMENT.   WEB BTW FS195 TO FS205 AND WL79.50 INTERNAL STRUCTURE AT FWD EQUIPMENT COMPARTMENT WAS REPAIRED PER SRM 53-11-43-201-001-A01.
